# SDR CA010823008

- Difficulty date: August 10, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 33,135 hours
- Engine: Ge CF650C2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Part time: 33,869 hours, 22,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PREFLIGHT INSPECTION, A HEAVY FUEL LEAK WAS NOTICED ON THE RT LOWER WING SURFACE OUTBOARD OF THE PYLON.  THE FUEL WAS LEAKING ON TO THE TAIL CONE OF THE EXHAUST AREA OF NR 2 ENGINE.  THE NR 2 FUEL TANK WAS DEFUELED AND A NEGATIVE PRESSURE CHECK IDENTIFIED 4 LEAKS BETWEEN SEALANT AND THE WING INTERNAL STRUCTURE. THE AREAS WERE CLEANED UP AND RESEALED.  ANOTHER LEAK WAS FOUND ON THE SKIN SEAM AREA WHICH WAS ALSO RESEALED.  THE TANK WAS REFUELED AND A LEAK CHECK CONFIRMED THE AREA HAD BEEN FIXED.
